eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Simvastatin cause Skin burning sensation?

Summary: Skin burning sensation is found among people who take Simvastatin, especially for people who are male, 60+ old, have been taking the drug for < 1 month, also take medication Niaspan, and have High blood cholesterol.

We study 77,499 people who have side effects while taking Simvastatin from FDA and social media. Among them, 264 have Skin burning sensation. Find out below who they are, when they have Skin burning sensation and more.

You are not alone: join a mobile support group for people who take Simvastatin and have Skin burning sensation >>>

 

 

 

 

Simvastatin

Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from 80,843 Simvastatin users)

Skin burning sensation

Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure, low density lipoprotein increased, rheumatoid arthritis. (latest reports from 6,028 Skin burning sensation patients)

On Dec, 30, 2014: 77,477 people reported to have side effects when taking Simvastatin. Among them, 264 people (0.34%) have Skin Burning Sensation.

Trend of Skin burning sensation in Simvastatin reports

Time on Simvastatin when people have Skin burning sensation * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Skin burning sensation50.00%33.33%0.00%16.67%0.00%0.00%0.00%

Age of people who have Skin burning sensation when taking Simvastatin * :

0-12-910-1920-2930-3940-4950-5960+
Skin burning sensation0.00%0.00%0.00%0.00%5.79%13.16%30.00%51.05%

Severity of Skin burning sensation when taking Simvastatin ** :

leastmoderateseveremost severe
Skin burning sensation0.00%0.00%100.00%0.00%

How people recovered from Skin burning sensation ** :

while on the drugafter off the drugnot yet
Skin burning sensation0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Blood cholesterol increased (67 people, 25.38%)
  2. High density lipoprotein decreased (42 people, 15.91%)
  3. Blood triglycerides increased (25 people, 9.47%)
  4. Low density lipoprotein increased (20 people, 7.58%)
  5. Hypertension (19 people, 7.20%)

Top co-used drugs for these people * :

  1. Niaspan (175 people, 66.29%)
  2. Aspirin (130 people, 49.24%)
  3. Lisinopril (54 people, 20.45%)
  4. Plavix (32 people, 12.12%)
  5. Fish oil (24 people, 9.09%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Skin Burning Sensation while taking Simvastatin?

You are not alone! Join a mobile support group:
- support group for people who take Simvastatin and have Skin Burning Sensation
- support group for people who take Simvastatin
- support group for people who have Skin Burning Sensation

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Simvastatin, Skin burning sensation

You may be interested at these reviews (Write a review):

  • Horrible bursitis while on simvastatin & low dose aspirin
    Horrible Bursitis in Hips and Shoulders. Resistant to multiple cortisone shots. Cost me multiple Orthopedic appointments and MRI.
  • A life of depression and fatigue
    1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
    do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.
  • Androgel for secondary hypogonadism
    Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
  • Bad hair days due to medication i think, is prednisolone the culprit and if so wiil things get back to normal?
    My hair has changed from a slightly wavy thick head of, to frizzy, still a good lot of hair. I did have a 1 month spell of more than usual hair loss. I have been on Prednisolone since July 2013 30grm a day to start with reducing, at present 9 mg per day. The texture and look is not sitting well with me.
  • Simvastatin side effects (2 responses)
    I have taken this drug to reduce my high cholesterol. It has done a good job keeping it down,
    but may be the cause of the symptoms I listed above.

More reviews for: Simvastatin, Skin burning sensation

Comments from related studies:

  • From this study (2 years ago):

  • ive been taking 40 mg daily lisinopril and 20 mg of simvastisin, and fish oil and flax seed oil and 1/2 aspirin [162 mg] for over a month now i have experienced severe shoulder, arm, wrist and hand pain, swollen fingers, and skin burning sensation. my left face including my eyelid is numb and uncomfortable. Advil nor Tylenol barley touch the pain if at all. after some unsuccessful tries, i got some relief using oxycodiene. i have decided to eat strictly organic, to avoid all gmo foods and greatly limit sweets. no dairy. i drink org soy, org rice, or org almond milk

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.